# SDR HDNA2020020218

- Difficulty date: February 15, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Aircraft time: 13,126 hours, 36,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: L533M1022216
- Condition: Cracked
- Location: Tailcone
- Part time: 13,126 hours, 36,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SKIN CRACKED WITH APPROXIMATELY 3.3 INCH CRACK TO RIGHT TAILCONE SKIN P.N. L533M1022216.
